# SDR DALA2021033001886

- Difficulty date: March 29, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 CORROSION RAIL DUMMY Y503.2 BTW FLOORBEAM FR 12/16 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY PER SRM A320 51-72-11. (1767776)
